Translator Disclaimer
January, 2022 Limiting distributions for the maximal displacement of branching Brownian motions
Yasuhito NISHIMORI, Yuichi SHIOZAWA
Author Affiliations +
J. Math. Soc. Japan 74(1): 177-216 (January, 2022). DOI: 10.2969/jmsj/85158515

Abstract

We determine the long time behavior and the exact order of the tail probability for the maximal displacement of a branching Brownian motion in Euclidean space in terms of the principal eigenvalue of the associated Schrödinger type operator. To establish our results, we show a sharp and locally uniform growth order of the Feynman–Kac semigroup.

Funding Statement

The second author was supported in part by JSPS KAKENHI No. JP17K05299.

Citation

Download Citation

Yasuhito NISHIMORI. Yuichi SHIOZAWA. "Limiting distributions for the maximal displacement of branching Brownian motions." J. Math. Soc. Japan 74 (1) 177 - 216, January, 2022. https://doi.org/10.2969/jmsj/85158515

Information

Received: 12 July 2020; Published: January, 2022
First available in Project Euclid: 26 May 2021

Digital Object Identifier: 10.2969/jmsj/85158515

Subjects:
Primary: 60J80
Secondary: 60F05 , 60J55 , 60J65

Keywords: Branching Brownian motion , Maximal displacement , spatial inhomogeneity

Rights: Copyright ©2022 Mathematical Society of Japan

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • January, 2022
Back to Top